RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 7, Pages 1323–1326 (Mi de2811)  

This article is cited in 8 scientific papers (total in 8 papers)

Short Communications

The optimality of regularizing algorithms in the solution of ill-posed problems

V. P. Tanana, A. R. Danilin

Ural State University

Full text: PDF file (345 kB)

Bibliographic databases:
UDC: 517.951
Received: 20.03.1974

Citation: V. P. Tanana, A. R. Danilin, “The optimality of regularizing algorithms in the solution of ill-posed problems”, Differ. Uravn., 12:7 (1976), 1323–1326

Citation in format AMSBIB
\Bibitem{TanDan76}
\by V.~P.~Tanana, A.~R.~Danilin
\paper The optimality of regularizing algorithms in the solution of ill-posed problems
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 7
\pages 1323--1326
\mathnet{http://mi.mathnet.ru/de2811}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=443390}
\zmath{https://zbmath.org/?q=an:0334.65073}


Linking options:
  • http://mi.mathnet.ru/eng/de2811
  • http://mi.mathnet.ru/eng/de/v12/i7/p1323

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Tanana, “O novom podkhode k otsenke pogreshnosti metodov resheniya nekorrektno postavlennykh zadach”, Sib. zhurn. industr. matem., 5:4 (2002), 150–163  mathnet  mathscinet  zmath
    2. V. P. Tanana, N. M. Yaparova, “Ob optimalnom po poryadku metode resheniya uslovno-korrektnykh zadach”, Sib. zhurn. vychisl. matem., 9:4 (2006), 353–368  mathnet
    3. V. P. Tanana, M. G. Bulatova, “Order-optimal methods for the approximation of a piecewise-continuous solution to a certain inverse problem”, Russian Math. (Iz. VUZ), 51:3 (2007), 60–67  mathnet  crossref  mathscinet  zmath
    4. V. P. Tanana, N. Yu. Kolesnikova, “Error estimation of approximate solutions to one inverse problem for a parabolic equation”, Russian Math. (Iz. VUZ), 53:9 (2009), 38–44  mathnet  crossref  mathscinet  zmath
    5. V. P. Tanana, A. V. Bokov, “On estimating the precision of an approximate solution to an inverse thermodiagnostics problem with free boundary”, J. Appl. Industr. Math., 5:1 (2011), 104–109  mathnet  crossref  mathscinet
    6. V. P. Tanana, “An order-optimal method for solving an inverse problem for a parabolic equation”, Num. Anal. Appl., 3:4 (2010), 367–380  mathnet  crossref
    7. V. P. Tanana, A. I. Sidikova, “O garantirovannoi otsenke tochnosti priblizhennogo resheniya odnoi obratnoi zadachi teplovoi diagnostiki”, Tr. IMM UrO RAN, 16, no. 2, 2010, 238–252  mathnet  elib
    8. V. P. Tanana, A. I. Sidikova, “Priblizhennoe reshenie obratnoi granichnoi zadachi dlya sistemy differentsialnykh uravnenii parabolicheskogo tipa i otsenka pogreshnosti etogo resheniya”, Tr. IMM UrO RAN, 25, no. 3, 2019, 247–264  mathnet  crossref  elib
  • Number of views:
    This page:83
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020